Radiation recall dermatitis induced by trastuzumab

Dochang Moon, JaSeung Koo, Chang-Ok Suh, Chang Yun Yoon, Jaehyun Bae, Soohyeon Lee

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We report a case of radiation recall dermatitis caused by trastuzumab. A 55-year-old woman with metastatic breast cancer received palliative first-line trastuzumab/paclitaxel and a salvage partial mastectomy with lymph node dissection was subsequently performed. In spite of the palliative setting, the pathology report indicated that no residual carcinoma was present, and then she underwent locoregional radiotherapy to ensure a definitive response. After radiotherapy, she has maintained trastuzumab monotherapy. Nine days after the fifth cycle of trastuzumab monotherapy, dermatitis in previously irradiated skin developed, with fever. Radiation recall dermatitis triggered by trastuzumab is extremely rare. A high fever developed abruptly with a skin rash. This may be the first case of this sort to be reported.

Original languageEnglish
Pages (from-to)159-163
Number of pages5
JournalBreast Cancer
Volume23
Issue number1
DOIs
Publication statusPublished - 2016 Jan 1

Fingerprint

Radiodermatitis
Fever
Radiotherapy
Segmental Mastectomy
Dermatitis
Paclitaxel
Exanthema
Lymph Node Excision
Trastuzumab
Pathology
Breast Neoplasms
Carcinoma
Skin

All Science Journal Classification (ASJC) codes

  • Oncology
  • Radiology Nuclear Medicine and imaging
  • Pharmacology (medical)

Cite this

Moon, Dochang ; Koo, JaSeung ; Suh, Chang-Ok ; Yoon, Chang Yun ; Bae, Jaehyun ; Lee, Soohyeon. / Radiation recall dermatitis induced by trastuzumab. In: Breast Cancer. 2016 ; Vol. 23, No. 1. pp. 159-163.
@article{35bc72d467134833bef956ce97a46bc8,
title = "Radiation recall dermatitis induced by trastuzumab",
abstract = "We report a case of radiation recall dermatitis caused by trastuzumab. A 55-year-old woman with metastatic breast cancer received palliative first-line trastuzumab/paclitaxel and a salvage partial mastectomy with lymph node dissection was subsequently performed. In spite of the palliative setting, the pathology report indicated that no residual carcinoma was present, and then she underwent locoregional radiotherapy to ensure a definitive response. After radiotherapy, she has maintained trastuzumab monotherapy. Nine days after the fifth cycle of trastuzumab monotherapy, dermatitis in previously irradiated skin developed, with fever. Radiation recall dermatitis triggered by trastuzumab is extremely rare. A high fever developed abruptly with a skin rash. This may be the first case of this sort to be reported.",
author = "Dochang Moon and JaSeung Koo and Chang-Ok Suh and Yoon, {Chang Yun} and Jaehyun Bae and Soohyeon Lee",
year = "2016",
month = "1",
day = "1",
doi = "10.1007/s12282-013-0462-6",
language = "English",
volume = "23",
pages = "159--163",
journal = "Breast Cancer",
issn = "1340-6868",
publisher = "Springer Japan",
number = "1",

}

Radiation recall dermatitis induced by trastuzumab. / Moon, Dochang; Koo, JaSeung; Suh, Chang-Ok; Yoon, Chang Yun; Bae, Jaehyun; Lee, Soohyeon.

In: Breast Cancer, Vol. 23, No. 1, 01.01.2016, p. 159-163.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Radiation recall dermatitis induced by trastuzumab

AU - Moon, Dochang

AU - Koo, JaSeung

AU - Suh, Chang-Ok

AU - Yoon, Chang Yun

AU - Bae, Jaehyun

AU - Lee, Soohyeon

PY - 2016/1/1

Y1 - 2016/1/1

N2 - We report a case of radiation recall dermatitis caused by trastuzumab. A 55-year-old woman with metastatic breast cancer received palliative first-line trastuzumab/paclitaxel and a salvage partial mastectomy with lymph node dissection was subsequently performed. In spite of the palliative setting, the pathology report indicated that no residual carcinoma was present, and then she underwent locoregional radiotherapy to ensure a definitive response. After radiotherapy, she has maintained trastuzumab monotherapy. Nine days after the fifth cycle of trastuzumab monotherapy, dermatitis in previously irradiated skin developed, with fever. Radiation recall dermatitis triggered by trastuzumab is extremely rare. A high fever developed abruptly with a skin rash. This may be the first case of this sort to be reported.

AB - We report a case of radiation recall dermatitis caused by trastuzumab. A 55-year-old woman with metastatic breast cancer received palliative first-line trastuzumab/paclitaxel and a salvage partial mastectomy with lymph node dissection was subsequently performed. In spite of the palliative setting, the pathology report indicated that no residual carcinoma was present, and then she underwent locoregional radiotherapy to ensure a definitive response. After radiotherapy, she has maintained trastuzumab monotherapy. Nine days after the fifth cycle of trastuzumab monotherapy, dermatitis in previously irradiated skin developed, with fever. Radiation recall dermatitis triggered by trastuzumab is extremely rare. A high fever developed abruptly with a skin rash. This may be the first case of this sort to be reported.

UR - http://www.scopus.com/inward/record.url?scp=84952870878&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84952870878&partnerID=8YFLogxK

U2 - 10.1007/s12282-013-0462-6

DO - 10.1007/s12282-013-0462-6

M3 - Article

C2 - 23543400

AN - SCOPUS:84952870878

VL - 23

SP - 159

EP - 163

JO - Breast Cancer

JF - Breast Cancer

SN - 1340-6868

IS - 1

ER -